| Model Number |
KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 4/25/2024, it was reported by a sales representative via email that an ar-3688 knotless fibertak biceps implant system did not cinch all the way down, leaving loops of suture inside the patient.The suture had it be cut out as it did not provide any fixation of the biceps.The anchor body remains in the patient.This was discovered during a biceps tenodesis procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device.